MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH SOMATOM FORCE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHCARE GMBH SOMATOM FORCE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 10742326
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 03/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporters are (b)(6).Last names were not reported to siemens.The facility contact phone number was reported as (b)(6).Siemens has initiated a technical investigation of the complaint ct patient table side rails and will replace them.A supplemental report will be provided upon completion.
 
Event or Problem Description
It was reported to siemens that the backs of the (b)(6) patient's legs were abraded by the table siderail while the patient was getting off the ct table after the procedure.The injury was initially reported to siemens as a loss of skin and bleeding.The patient was provided with first aid at the time of the event by the attending radiologist and nurse.The patient was advised to follow-up with his doctor for additional examination of the wounds and sutures, if necessary; however, medical intervention was not immediately needed.According to supplemental information provided to siemens on (b)(6) 2022, the minor injury was attributed to the patient's fragile and thinning skin.It was further reported the patient's wound and health status are good.The siemens field service engineer examined the ct table siderails and confirmed there were no sharp edges.This report has been submitted with an abundance of caution.The reported event occurred in (b)(6).
 
Additional Manufacturer Narrative
Siemens completed the technical investigation of the reported event.The technical investigation was performed based on provided photos and data with the following result: the side rails are manufactured according to specification.The edge of the side rail has been chamfered according to the design drawing.No device deficiency or malfunction has been identified.Siemens considers this event as a single case.Siemens did not find similar complaints in tracking and trending database.

Brand Name
SOMATOM FORCE
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
65-1a
malvern, PA 19355
4843234198
MDR Report Key13838829
Report Number3004977335-2022-20428
Device Sequence Number1000655
Product Code JAK
UDI-Device Identifier04056869006956
UDI-Public04056869006956
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K190578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10742326
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2022
Supplement Date Received by Manufacturer05/24/2022
Initial Report FDA Received Date03/21/2022
Supplement Report FDA Received Date05/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale
Patient Weight60 KG